# SDR DALA2023041803048

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWRITE. SECONDARY NRC IN REF NRC 311: CORROSION ON CUSP MEMBRANE (WEB) RH STA Y=427 AT PAX CABIN. SUMMARY OF NRC 00525: CORROSION LEVEL 2. REPAIR DOUBLER WAS FABRICATED AND REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4, REPAIR 4, PAR. 5B (9), FIG: 211, GENERAL NOTES (SHEET 7), B717-200 SRM 51-41-02-0G. (LP #2723052)
